Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 1, pp. 49-59 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Geometry of $\calc{L}(l_2^p,l_2^q)$ and $l_2^q\otimes_\eps l_2^q$

Przemyslaw Scherwentke

Institute of Mathematics, Wroc{\l}aw Technical University,
Wybrze$\dot {\rm z}$e Wyspia{\'n}skiego 27, PL-50-370 Wroc{\l}aw - POLAND

Abstract: In this paper the characterization of extreme, exposed (and smooth) points of the unit ball of the space of continuous linear operators acting from $l_2^p$, $p >2$ to its conjugate space is obtained. The class of extreme contractions found here is different from those of the special cases, which have already been solved.

Classification (MSC2000): 47D20; 52A20

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition